# SDR CALA2017072802391

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51261
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 287, RBL 37-76 FLOORBEAM FOUND CORRODED.   REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
